# SDR CALA2020103001225

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 25,117 hours, 2,949 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 152Z614558
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE CAVITY REAR SPAR BULKHEAD FOUND CRACK BELOW NR 9 SPOILER , REFER TO NON-ROUTINE NR 9417513, SPEC NR B787-06-3-0083.  RT WING TRAILING EDGE NR 9 SPOILER AUX BACKUP RUB REPAIRED, AS PER ECRA 5751-01365 REV -. RII BY TA511.
